# SDR ABXA20150713120

- Difficulty date: July 13, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 113T162319
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE PANEL SUPPORT AT WS 280 HAS A CORRODED T STIFFENER, 31" AFT OF THE WING SKIN TE, PN 113T1623-19.  REMOVED CORRODED STIFFENER, FABRICATED NEW FROM & 10136-2001 PO 0020699, TAG 1386185 IAW DWG 113T1623.  INSTALLED NEW STIFFENER IAW SRM 51-40-02.  SDR INFO, PART NUMBER 113T1623-19, PART NAME STIFFENER, SN NSN, CORRODED LEVEL 2, EXACT FS & BS LOCATION ACFT, 31" AFT OF TE SKIN, EXACT STRINGER & WS LOCATION ON ACFT WS TO 280.  ACFT WAS GNDED.
